# SDR ASAA2017062821216

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,261 hours, 5,908 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412N11687
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN PACK TEMP CONTROLLER NOT OPERATING CORRECTLY. AT CRUISE ALT 340 AND 360, SLIGHT TEMP CHANGES CAUSE TEMP TO VARY FROM 2 DEGREES C TO 45 DEGREES C. CONSTANT ADJUSTING REQUIRED. DOESN'T APPEAR TO BE OPERATING NORMALLY. GROUNDED - YES. PERFORMED PACK ZONE TEMP CONTROLLER BITE, REF B737-800 FIM 21-62 TASK 801. NO FAULTS LOGGED. INSPECTED CONTROL CABIN ZONE TEMP SENSOR AND FAN, REF B737-800 FIM 21-61 TASK 861. FOUND CONTROL CABIN ZONE TEMP SENSOR AND SENSOR FAN COVERED WITH DIRT AND DUST. CLEANED SENSOR AND FAN. ACCOMPLISHED TEMP CONTROL INDICATION AND OPERATIONAL TEST FOR CONTROL CABIN PER B737-800 AMM 21-61-00-700-807-002. OPERATIONAL TEST NORMAL.
